# SDR DALA2025120208805

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,568 hours, 29,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR KNUCKLE KNOCKER STICKING AND THERE IS A LOUD SQUEALING NOISE FROM THE DOOR WHEN AIRBORNE.   ADJUSTED L1 DOOR KNUCKLE KNOCKER. OPS GOOD. LUBED DOOR SEAL. PRESSURIZED CABIN TO 6PSI PER B7657 AMM 05-51. OPS GOOD. (7535016)
